Posted by headachequeen on October 18, 2004, at 15:21:22
In reply to Re:laundry and fish, posted by bridgey1128 on October 18, 2004, at 15:03:18
> I decided to go up on my Topomax without my Dr's permission. He didn't say he wouldn't, I just don't have the time right now to make an appointment to go see him and to wait any longer, I just don't think I can stand myself. I have been in SUCH a bad mood lately. I know it's because I need to go up on my meds. When last I went to the Dr I was really depressed and I made the mistake of telling him the last time I was depressed I was suicidal. I think that made him uncomfortable and he said he didn't feel comfortable going up anymore until I went to a shrink. I DON'T HAVE THE FREAKING MONEY TO GO! I thought they were going to make me an appointment with the county shrink but they never called me to tell me when the appointment was. Oh well, they dropped the ball on that one. I don't want to go anyway. Once I figured out what my depression trigger was, I haven't been depressed. This anger I have had has stemmed from my mania. This is the other side of it. It turns to irritability when I need to go up. THANK GOD NO HALLUCINATIONS! I guess I am over that one. Made the mistake of telling him about that too. I guess I will keep all that pertinant info to myself from now on. I REALLY don't want to get the stupids!!! I had them at a low dose. I can't imagine getting them at a higher dosage and that scares me since I am going to audition for Into The Woods in Dec for a lead! I guess I will try 175mg and see where this takes me. So far I actually have felt better. A little less edgy this morning. This is a good sign. The tinglies have come back but I was expecting that. That is my usual side effect. I was starting to get the stupids again because I NEEDED to go up and I just felt retarded. I couldn't think of the most simple word. That is like a catch-22 because that is how I am sometimes when I am NOT on medication. Sheesh! I don't need that to be a withdrawl symptom!! It's strange, when I need to go up on medication, I start going through withdrawl. It's like my body is not giving me any other choice but to go up on my medication. I guess I will comply. I think my husband is about ready to divorce me. I have been all over his back with my teeth and claws beared for, I don't know how long. The tiniest thing drives me over the edge with rage and I am sick of it. I really think, screw it, I am going up whether or not I have the Dr's blessing at this point. THis is the point of no return. I can't go off this med at this point. I can only go up, because I know what the alternative is, and frankly, I DON'T LIKE IT!
Bridgey, go up at slow increments please... if it is the only alternative remember to increase slowly and increase first in the evenings...
no morning increases until you are finished increasing in the evenings otherwise you will feel nauseasted and simply awful... remember how awful I felt by increasing in the mornings...